MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.Event site name exceeds character limitations: (b)(6) hospital.
 
Event or Problem Description
The hospital reported that when the surgeon attempted to secure the acrobat-i stabilizer during an opcab procedure, following the ifu instructions, the device failed to lock.The harvester attempted several more times, but the same issue persisted.The procedure was completed using a new product.The patient's condition was normal.There was a 15-minute delay.No patient harm.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h11.Corrected section: d4.The device was returned to the factory for evaluation on 03/09/2026.An investigation was conducted on 03/12/2026.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The knob of the device was able to be turn and tighten the arm.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem" was not confirmed.The lot # 3000487377 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24603986
Report Number2242352-2026-0000178
Device Sequence Number9027231
Product Code MWS
UDI-Device Identifier00607567700574
UDI-Public(01)00607567700574(10)3000487377(17)270623
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000487377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown